Inequalities for the area of constant relative breadth curves
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 15-23
Yong-Il Kim and Y. D. Chai
Sungkyunkwan University, Sungkyunkwan University
Abstract : We obtain an efficient upper bound of the area of convex curves of constant relative breadth in the Minkowski plane. The estimation is given in terms of the Minkowski arc length of pedal curve of original curve.
Keywords : Minkowski plane, constant relative breadth, pedal curve, mixed area
MSC numbers : 53A04, 52A10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd